American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[3] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[4] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information   
View Article: PDF

[5] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information   
View Article: PDF

[6] Zhigang Han. Bi-invariant metrics on the group of symplectomorphisms. Trans. Amer. Math. Soc. 361 (2009) 3343-3357. MR 2485430.
Abstract, references, and article information   
View Article: PDF

[7] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hao Wu. Braids, transversal links and the Khovanov-Rozansky Theory. Trans. Amer. Math. Soc. 360 (2008) 3365-3389. MR 2386230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John B. Etnyre and Burak Ozbagci. Invariants of contact structures from open books. Trans. Amer. Math. Soc. 360 (2008) 3133-3151. MR 2379791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paolo Lisca. On symplectic fillings of lens spaces. Trans. Amer. Math. Soc. 360 (2008) 765-799. MR 2346471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tolga Etgü, David McKinnon and B. Doug Park. Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005) 3757-3774. MR 2146648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hui Li. On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005) 983-998. MR 2110428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. Braungardt and D. Kotschick. Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality. Trans. Amer. Math. Soc. 355 (2003) 3217-3226. MR 1974683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gianluca Bande. Couples contacto-symplectiques. Trans. Amer. Math. Soc. 355 (2003) 1699-1711. MR 1946411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher Allday, Volker Hauschild and Volker Puppe. A non-fixed point theorem for Hamiltonian lie group actions. Trans. Amer. Math. Soc. 354 (2002) 2971-2982. MR 1895212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1